# SDR DL76G081580

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 35,347 hours, 5,008 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,905 hours, 11,551 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine Fan
- Part time: 31,905 hours, 11,551 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BIRD INGESTION, ENGINE VIBS, DIVERTED TO DKR 3 FAN BLADES ARE DAMAGED BORO WAS GOOD.  REPLACED FANBLADE SETS.
